Abelian hypercomplex structures on central extensions of H-type Lie algebras | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 6338842 | |
| dc.contributor.author | Barberis, Maria Laura Rita | |
| dc.date.accessioned | 2021-04-13T21:11:33Z | |
| dc.date.available | 2021-04-13T21:11:33Z | |
| dc.date.issued | 2001-04 | |
| dc.date.updated | 2021-03-26T19:39:12Z | |
| dc.description.abstract | It is the aim of this work to give a characterization of the two-step nilpotent Lie algebras carrying abelian hypercomplex structures. In the special case of trivial extensions of irreducible H-type Lie algebras this characterization is given in terms of the dimension of the commutator subalgebra. As a consequence, we obtain the corresponding theorem for arbitrary H-type Lie algebras, extending a result in Barberis and Dotti, J. Math. Oxford (2) 47 (1996) 389-404. | es |
| dc.description.fil | Fil: Barberis, Maria Laura Rita. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Córdoba. Centro de Investigación y Estudios de Matemática. Universidad Nacional de Córdoba. Centro de Investigación y Estudios de Matemática; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Barberis, Maria Laura Rita; Abelian hypercomplex structures on central extensions of H-type Lie algebras; Elsevier Science; Journal Of Pure And Applied Algebra; 158; 1; 4-2001; 15-23 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 0022-4049 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/129973 | |
| dc.journal.ciudad | Amsterdam | es |
| dc.journal.number | 1 | es |
| dc.journal.pagination | 15-23 | es |
| dc.journal.pais | Países Bajos | es |
| dc.journal.title | Journal Of Pure And Applied Algebra | es |
| dc.journal.volume | 158 | es |
| dc.language.iso | eng | es |
| dc.publisher | Elsevier Science | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://www.sciencedirect.com/science/article/pii/S0022404900000220 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/https://doi.org/10.1016/S0022-4049(00)00022-0 | |
| dc.rights | info:eu-repo/semantics/openAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | 17B30 | es |
| dc.subject | 32C10 | es |
| dc.subject | 53C15 | es |
| dc.subject | 53C56 | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Abelian hypercomplex structures on central extensions of H-type Lie algebras | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.c2871a56-01df-4ebb-b597-1d64f033aecb_A.pdf
- Tamaño:
- 208.68 KB
- Formato:
- Adobe Portable Document Format